Alert archive / Indiana / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 138, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at May 25, 2011, 1:14 PM EDT for Daviess County, Knox County, Indiana. It was in force for 15 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 25, 2011, 1:14 PM EDT (17:14 UTC)
- Expired
- May 25, 2011, 1:29 PM EDT
- In force
- 15 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Daviess County, IN, Knox County, IN
The radar
The Evansville,IN radar (KVWX), 39 km from the middle of the area, began a volume at 17:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 25, 9:50 AM EDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 5.2 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1832 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 561 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 253 m²/s²
- 0-3 km storm-relative helicity
- 222 m²/s²
- Significant tornado parameter
- 1.6
- Supercell composite
- 10.1
The text
As transmitted, in the capitals the NWS used until 2016.
760
WUUS53 KIND 251714
SVRIND
INC027-083-251800-
/O.NEW.KIND.SV.W.0138.110525T1714Z-110525T1800Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
114 PM EDT WED MAY 25 2011
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WEST CENTRAL DAVIESS COUNTY IN SOUTHWEST INDIANA...
KNOX COUNTY IN SOUTHWEST INDIANA...
* UNTIL 200 PM EDT
* AT 109 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES
SOUTH OF MOUNT CARMEL...AND MOVING NORTHEAST AT 40 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
DECKER AROUND 130 PM EDT...
VINCENNES AND VINCENNES UNIVERSITY AROUND 140 PM EDT...
MONROE CITY AROUND 145 PM EDT...
WHEATLAND AND BRUCEVILLE AROUND 150 PM EDT...
BICKNELL AND WASHINGTON AROUND 155 PM EDT...
EDWARDSPORT AROUND 200 PM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3842 8775 3845 8773 3846 8776 3851 8765
3855 8767 3864 8763 3867 8759 3869 8753
3877 8752 3890 8740 3890 8737 3868 8704
3851 8731 3854 8735 3851 8737 3854 8740
3853 8746 3849 8749 3849 8757 3844 8760
TIME...MOT...LOC 1713Z 225DEG 45KT 3837 8771
WIND...HAIL 60MPH 1.00IN
$$
SMF1 follow-up statement
429
WWUS53 KIND 251729
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
129 PM EDT WED MAY 25 2011
INC027-083-251740-
/O.CAN.KIND.SV.W.0138.000000T0000Z-110525T1800Z/
DAVIESS-KNOX-
129 PM EDT WED MAY 25 2011
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL DAVIESS AND KNOX
COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
LAT...LON 3842 8775 3845 8773 3846 8776 3851 8765
3855 8767 3864 8763 3867 8759 3869 8753
3877 8752 3890 8740 3890 8737 3868 8704
3851 8731 3854 8735 3851 8737 3854 8740
3853 8746 3849 8749 3849 8757 3844 8760
TIME...MOT...LOC 1730Z 225DEG 45KT 3852 8752
$$
SMFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 12:59 PM EDT, 15 minutes earlier.
Area forecast discussion, May 25, 12:59 PM EDT, 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1259 PM EDT WED MAY 25 2011 .UPDATE... THE NEAR TERM AND SHORT TERM SECTIONS HAVE BEEN UPDATED BELOW && .MESO UPDATE... MORNING COMPOSITE ANALYSIS SHOWS A WARM FRONT THAT EXTENDS FROM A CONVECTIVE BOUNDARY NEAR KHUF SWWD TO NE OF KSDF. A SECOND LOW LEVEL JET OF 45-55 KT EXTENDS FROM KLIT NEWD TO KEVV...WITH 40-45 KT FLOW FROM MID TN NWD INTO INDIANA. OVER THIS IS SWLY MID LEVEL OF FLOW OF 70 KT FROM CENTRAL OK INTO WRN KY AND AN UPPER LEVEL JET OF 90 KT FROM SRN OK INTO NWRN KY PLACING AN AREA OF DIFFLUENT FLOW ALOFT OVER THE SWRN QUARTER OF INDIANA THAT WILL ENHANCE LIFT AS THE COLD FRONT APPROACHES THE AREA TOWARDS MID AFTERNOON. AIR MASS IS DESTABILIZING OVER SRN INDIANA AS TEMPERATURES ARE IN THE LOW 80S AND DEW POINTS ARE IN THE UPPER 60S. COMBINE THIS WITH THE SHEAR THAT IS PRESENT WILL BE INCREASING THE LIKELIHOOD OF SEVERE STORMS AND THE THREAT OF TORNADOES FROM S AND SW OF A LINE FROM KHUF - KIND - KSDF. AREAS SOUTH OF I-70 AND SW OF I-74 SHOULD KEEP ABREAST OF THE WEATHER SITUATION TODAY AND EARLY TONIGHT. && .SYNOPSIS... LOW PRESSURE SYSTEM WILL SLOWLY MOVE EAST ACROSS INDIANA FROM TONIGHT INTO FRIDAY. EARLY IN THE WEEKEND THE WEATHER WILL BE CONTROLLED BY HIGH PRESSURE TO OUR EAST AND A WARM FRONT TO THE OUR NORTH. LATE IN THE WEEKEND THE WARM FRONT WILL PULL AWAY LEAVING THE HIGH PRESSURE TO DOMINATE INDIANA WEATHER INTO MID WEEK. && .NEAR TERM /TONIGHT/... SEVERE OBVIOUS PROBLEM OVERNIGHT. EVERYTHING...SPC...MODELS...ETC AGREES SYSTEM NOW OVER MISSOURI ON SATELLITE TO BE MOST SIGNIFICANT PLAYER THIS EVENT. THREAT OF EVERYTHING UP TO AND INCLUDING TORNADOES CONTINUING INTO EARLY TONIGHT...THEN FALLING OFF AS MAIN DYNAMICS PUSH EAST. HEAVY RAIN HAS OCCURRED WITH THIS SYSTEM. NEEDS TO BE MENTIONED...BUT CANT FIND A FOCUSING MECHANISM THAT WOULD CALL FOR A FLOOD WATCH. TEMPERATURES WILL BE EXTREMELY DEPENDENT ON LOCATION OF LOW AT 12Z. DONT FEEL I CAN OUT PERFORM MOS...WHICH IS CLOSE...BUT UNCERTAINTY IS HIGH. && .SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/... MAIN PROBLEM POPS MODELS ARE CLOSE WITH STACKED SYSTEM OVER AREA INTO AT LEAST THURSDAY NIGHT. THIS SUPPORTS WETTER MET. FORECAST LOWER 60S BY DAWN. GIVEN THAT TOUGH TIME WITH NEAR 70 THURSDAY WITH A WET FORECAST. WILL DROP MOS ABOUT A CATEGORY. GOING UP A CATEGORY THURSDAY NIGHT. WITH NEARBY LOW CLOUDS SHOULD BLOCK COOLING. FOR FRIDAY LIKE THE WARMER MAV. BOTH MODELS AGREE WE SHOULD SEE ENOUGH DRY AIR WORK IN FOR SOME SUN. IN MAY THAT OUGHT GET US AT LEAST CLOSE TO 70. SINCE LIKE WARMER MAV FRIDAY...WILL USE WARMER MAV FRIDAY NIGHT. && .LONG TERM /SATURDAY THROUGH WEDNESDAY/... FEW CHANGES TO HPC WITH MAIN MODELS IN ROUGH AGREEMENT. THIS MEANS RAIN CHANCES INTO SATURDAY BUT FALLING OFF SATURDAY NIGHT AS WARM FRONT MOVES NORTH. THEN DRY AS RIDGE BUILDS IN SUNDAY INTO TUESDAY...WITH CHANCE STORMS RETURNING TUESDAY NIGHT OR WEDNESDAY AS FLOW ALOFT BECOMES MORE NORTHWEST. HPC REALLY BROUGHT UP THE TEMPERATURES AND DEWPOINTS AFTER THE WARM FRONT PASSES. I AGREE BASED ON WHAT HAS HAPPENED IN THESE SOUTHWEST FLOW SITUATIONS. ALSO WET GROUND SHOULD HAVE STRONG EFFECT ON DEWPOINTS. && .AVIATION.../DISCUSSION FOR 12Z TAFS/... MAINLY VFR CONDITIONS EXPECTED THE FIRST PARTS OF THE TAF PERIOD. BRIEF MVFR/IFR CONDITIONS WILL BE POSSIBLE WITH TSRA THIS AFTERNOON AND EVENING. MVFR CEILINGS ARE EXPECTED TO RETURN EARLY ON THURSDAY MORNING. DEEP LOW PRESSURE OVER THE PLAINS IS EXPECTED TO PUSH TOWARD THE OHIO VALLEY TODAY. THUNDERSTORMS ARE EXPECTED TO DEVELOP IN THE WARM SECTOR THIS AFTERNOON AND EVENING AS MODELS DEPICT A 40 KNT LLJ APPROACHING OVER THE WARM AND MOIST AIR MASS. PRECISE TIMING IS NOT POSSIBLE AT THIS TIME THUS WILL PAINT A WINDOW OF VCTS MAINLY DURING AFTER 20Z THROUGH ABOUT 03Z. LATER ISSUANCES SHOULD HAVE A BETTER HANDLING ON TIMING...BUT FOR NOW THIS APPEARS TO BE THE BEST WINDOW BASED UPON THE RAPID REFRESH...DAYTIME HEATING AND MODEL SUGGESTED LLJ INTERACTION. AS THE LOW REACHES CENTRAL INDIANA OVERNIGHT...EXTENSIVE MVFR CEILINGS ARE EXPECTED TO RETURN. TIME HEIGHTS SHOW EXTENSIVE LOWER LEVEL MOISTURE LINGERING. && .IND WATCHES/WARNINGS/ADVISORIES... NONE. && MESO UPDATE...DWM SYNOPSIS...JK NEAR TERM...JK SHORT TERM...JK LONG TERM....JK AVIATION...JP
Hazardous weather outlook, May 25, 10:03 AM EDT, 3 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1003 AM EDT WED MAY 25 2011 INZ021-028>031-035>049-051>057-060>065-068>072-261415- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 1003 AM EDT WED MAY 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. THERE IS A MODERATE RISK FOR SEVERE STORMS ACROSS THE AREA TODAY AND TONIGHT. PRESENT INDICATIONS ARE THAT THE BEST CHANCES FOR SEVERE STORMS WILL BE DURING THE AFTERNOON AND EVENING HOURS. THIS IS A PARTICULARLY DANGEROUS SITUATION.THE PRIMARY THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. TORNADOES...SOME STRONG...WILL BE POSSIBLE. OTHER THREATS INCLUDE LARGE HAIL...DAMAGING WINDS...FREQUENT LIGHTNING AND HEAVY RAIN. OUTSIDE OF STORMS...WINDS MAY STILL GUST TO AROUND 30 MPH THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORMS ARE POSSIBLE THURSDAY AND THURSDAY NIGHT...BUT THESE STORMS ARE NOT EXPECTED TO BE SEVERE. MORE STORMS ARE POSSIBLE LATE FRIDAY NIGHT AND SATURDAY. IT IS TOO EARLY TO DETERMINE IF THESE MAY BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NECESSARY TODAY INTO TONIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ067-261415- KNOX- 1003 AM EDT WED MAY 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. THERE IS A HIGH RISK FOR SEVERE STORMS ACROSS THIS AREA TODAY AND TONIGHT. PRESENT INDICATIONS ARE THAT THE BEST CHANCES FOR SEVERE STORMS WILL BE DURING THE AFTERNOON AND EVENING HOURS. THIS IS A PARTICULARLY DANGEROUS SITUATION. TORNADOES...SOME STRONG...WILL BE POSSIBLE. OTHER THREATS INCLUDE LARGE HAIL...DAMAGING WINDS...FREQUENT LIGHTNING AND HEAVY RAIN. OUTSIDE OF STORMS...WINDS MAY STILL GUST TO AROUND 30 MPH THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORMS ARE POSSIBLE THURSDAY AND THURSDAY NIGHT...BUT THESE STORMS ARE NOT EXPECTED TO BE SEVERE. MORE STORMS ARE POSSIBLE LATE FRIDAY NIGHT AND SATURDAY. IT IS TOO EARLY TO DETERMINE IF THESE MAY BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NECESSARY TODAY INTO TONIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) TDUD
In the hours before
Local storm report, May 25, 11:13 AM EDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1113 AM EDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 AM HAIL 5 SW DELPHI 40.53N 86.74W
05/25/2011 E1.75 INCH TIPPECANOE IN TRAINED SPOTTER
&&
ABAKERLocal storm report, May 25, 11:25 AM EDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1125 AM EDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1107 AM TSTM WND GST 4 NW LAFAYETTE 40.45N 86.92W
05/25/2011 M39 MPH TIPPECANOE IN BROADCAST MEDIA
MEASURED WIND AT HARRISON HIGH SCHOOL.
&&
ABAKERLocal storm report, May 25, 11:27 AM EDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1127 AM EDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1124 AM HAIL 5 N FRANKFORT 40.35N 86.51W
05/25/2011 E0.25 INCH CLINTON IN BROADCAST MEDIA
&&
ABAKERLocal storm report, May 25, 11:40 AM EDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1140 AM EDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 AM HAIL 4 NE DELPHI 40.63N 86.62W
05/25/2011 E1.75 INCH CARROLL IN LAW ENFORCEMENT
&&
ABAKERLocal storm report, May 25, 12:35 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1235 PM EDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1048 AM TSTM WND DMG WEST LAFAYETTE 40.44N 86.91W
05/25/2011 TIPPECANOE IN BROADCAST MEDIA
TREES DOWNED UP TO 2 FEET IN DIAMETER NEAR NW EDGE OF
WEST LAFAYETTE. TIME ESTIMATED FROM RADAR.
&&
ABAKERLocal storm report, May 25, 12:52 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1252 PM EDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1249 PM HAIL 5 N FRANKFORT 40.35N 86.51W
05/25/2011 M1.00 INCH CLINTON IN BROADCAST MEDIA
&&
ABAKERThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 8:35 PM EDT | Special Weather Statement | IND | Delaware | 40 min |
| May 24, 9:55 PM EDT | Special Weather Statement | IND | Carroll, Tippecanoe | 50 min |
| May 24, 10:47 PM EDT | Severe Thunderstorm Warning | IND | Carroll, Clinton, Tippecanoe | 43 min |
| May 24, 11:30 PM EDT | Severe Thunderstorm Warning | IND | Carroll, Tippecanoe | 30 min |
| May 25, 9:16 AM EDT | Special Weather Statement | IND | Tipton | 44 min |
| May 25, 9:29 AM EDT | Special Weather Statement | IND | Howard, Tipton | 31 min |
| May 25, 9:45 AM EDT | Severe Thunderstorm Warning | IND | Fountain, Montgomery, Parke, Tippecanoe, Vermillion, Warren | 45 min |
| May 25, 10:23 AM EDT | Severe Thunderstorm Warning | IND | Carroll, Clinton, Fountain, Montgomery, Tippecanoe, Warren | 52 min |
| May 25, 11:12 AM EDT | Severe Thunderstorm Warning | IND | Carroll, Clinton, Howard, Tippecanoe | 33 min |
| May 25, 12:07 PM EDT | River Flood Warning | IND | Carroll, Tippecanoe, White | 35 hr |
| May 25, 12:07 PM EDT | River Flood Warning | IND | Fountain, Parke, Vermillion, Warren | 15 days |
| May 25, 12:07 PM EDT | River Flood Warning | IND | Parke, Vermillion, Vigo | 16 days |
| May 25, 12:07 PM EDT | River Flood Warning | IND | Parke, Vermillion, Vigo | 13 days |
| May 25, 12:07 PM EDT | River Flood Warning | IND | Sullivan, Vigo | 19 days |
| May 25, 12:07 PM EDT | River Flood Warning | IND | Knox, Sullivan | 35 days |
| May 25, 12:07 PM EDT | River Flood Warning | IND | Knox, Sullivan | 35 days |
| May 25, 12:07 PM EDT | River Flood Warning | IND | Knox | 17 days |
| May 25, 12:07 PM EDT | River Flood Warning | IND | Gibson, Knox, Posey | 12 days |
| May 25, 12:49 PM EDT | Severe Thunderstorm Warning | IND | Carroll, Clinton, Howard | 26 min |
| May 25, 1:36 PM EDT | Severe Thunderstorm Warning | IND | Clinton, Howard, Tipton | 39 min |
| May 25, 1:38 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Tippecanoe, Vermillion, Warren | 52 min |
| May 25, 1:51 PM EDT | Severe Thunderstorm Warning | IND | Carroll, Clinton, Fountain, Montgomery, Tippecanoe, Warren | 54 min |
| May 25, 2:12 PM EDT | Severe Thunderstorm Warning | IND | Johnson, Marion, Morgan | 48 min |
| May 25, 2:15 PM EDT | Severe Thunderstorm Warning | IND | Daviess, Greene, Lawrence, Martin | 45 min |
| May 25, 2:15 PM EDT | Tornado Warning | IND | Carroll, Tippecanoe | 15 min |
| May 25, 2:24 PM EDT | Severe Thunderstorm Warning | IND | Carroll, Clinton, Howard, Tippecanoe | 66 min |
| May 25, 2:27 PM EDT | Severe Thunderstorm Warning | IND | Daviess, Knox, Sullivan | 48 min |
| May 25, 2:27 PM EDT | Tornado Warning | IND | Carroll, Howard | 33 min |
| May 25, 2:29 PM EDT | Tornado Warning | IND | Clinton, Howard, Tipton | 31 min |
| May 25, 2:35 PM EDT | Severe Thunderstorm Warning | IND | Hancock, Johnson, Marion, Shelby | 40 min |
| May 25, 2:37 PM EDT | Tornado Warning | IND | Carroll, Clinton, Howard | 23 min |
| May 25, 2:58 PM EDT | Severe Thunderstorm Warning | IND | Daviess, Greene, Knox, Martin | 47 min |
| May 25, 2:59 PM EDT | Severe Thunderstorm Warning | IND | Carroll, Clinton, Howard | 16 min |
| May 25, 3:02 PM EDT | Tornado Warning | IND | Daviess, Knox, Martin | 28 min |
| May 25, 3:10 PM EDT | Tornado Warning | IND | Clinton, Hamilton, Howard, Madison, Tipton | 35 min |
| May 25, 3:14 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Jackson, Jennings | 46 min |
| May 25, 3:26 PM EDT | Flash Flood Warning | IND | Daviess, Greene, Knox, Martin | 3 hr |
| May 25, 3:26 PM EDT | Severe Thunderstorm Warning | IND | Daviess, Greene, Lawrence, Martin, Monroe, Owen | 49 min |
| May 25, 3:45 PM EDT | Flash Flood Warning | IND | Carroll, Clinton, Howard, Tippecanoe | 6 hr |
| May 25, 3:47 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Montgomery, Parke, Tippecanoe, Vermillion, Warren | 43 min |
| May 25, 3:49 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Jackson, Jennings, Johnson, Lawrence and 3 more | 56 min |
| May 25, 4:25 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Montgomery, Parke, Putnam, Vermillion, Vigo | 50 min |
| May 25, 4:33 PM EDT | Flash Flood Watch | IND | Bartholomew, Boone, Brown, Carroll, Clay, Clinton and 33 more | 9 hr |
| May 25, 4:41 PM EDT | Tornado Warning | IND | Bartholomew, Decatur | 49 min |
| May 25, 4:43 PM EDT | Flash Flood Warning | IND | Fountain, Montgomery, Parke, Tippecanoe, Vermillion | 6 hr |
| May 25, 4:48 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Decatur, Rush, Shelby | 42 min |
| May 25, 5:25 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Madison | 20 min |
| May 25, 5:26 PM EDT | Tornado Warning | IND | Decatur, Rush | 19 min |
| May 25, 5:31 PM EDT | Severe Thunderstorm Warning | IND | Greene, Monroe, Morgan, Owen, Putnam | 44 min |
| May 25, 5:46 PM EDT | Tornado Warning | IND | Greene, Monroe, Owen | 44 min |
| May 25, 5:49 PM EDT | Severe Thunderstorm Warning | IND | Decatur, Rush | 41 min |
| May 25, 6:03 PM EDT | Tornado Warning | IND | Clay, Greene, Knox, Sullivan | 42 min |
| May 25, 6:04 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Parke, Vermillion, Vigo | 41 min |
| May 25, 6:10 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Randolph | 25 min |
| May 25, 6:11 PM EDT | Severe Thunderstorm Warning | IND | Hendricks, Morgan, Owen, Putnam | 38 min |
| May 25, 6:23 PM EDT | Tornado Warning | IND | Fountain, Parke, Vermillion, Vigo | 52 min |
| May 25, 6:24 PM EDT | Flash Flood Warning | IND | Daviess, Greene, Knox, Martin | 3 hr |
| May 25, 6:25 PM EDT | Tornado Warning | IND | Johnson, Monroe, Morgan | 50 min |
| May 25, 6:41 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Johnson | 49 min |
| May 25, 6:42 PM EDT | Severe Thunderstorm Warning | IND | Greene, Monroe, Owen | 33 min |
| May 25, 6:44 PM EDT | Tornado Warning | IND | Brown, Johnson, Morgan | 46 min |
| May 25, 6:52 PM EDT | Severe Thunderstorm Warning | IND | Boone, Clinton, Hendricks, Montgomery, Putnam | 38 min |
| May 25, 6:57 PM EDT | Severe Thunderstorm Warning | IND | Daviess, Lawrence, Martin | 48 min |
| May 25, 6:59 PM EDT | Severe Thunderstorm Warning | IND | Clay, Owen, Parke, Putnam | 31 min |
| May 25, 7:06 PM EDT | Tornado Warning | IND | Hancock, Johnson, Marion, Shelby | 39 min |
| May 25, 7:07 PM EDT | Tornado Warning | IND | Greene, Hendricks, Monroe, Morgan, Owen | 38 min |
| May 25, 7:11 PM EDT | Tornado Warning | IND | Daviess, Greene, Lawrence, Martin, Monroe | 49 min |
| May 25, 7:16 PM EDT | Tornado Warning | IND | Boone, Clay, Hendricks, Montgomery, Parke, Putnam | 29 min |
| May 25, 7:30 PM EDT | Severe Thunderstorm Warning | IND | Hamilton, Howard, Madison, Tipton | 30 min |
| May 25, 7:32 PM EDT | Tornado Warning | IND | Bartholomew, Johnson, Shelby | 43 min |
| May 25, 7:39 PM EDT | Severe Thunderstorm Warning | IND | Clinton, Fountain, Montgomery, Tippecanoe | 51 min |
| May 25, 7:43 PM EDT | Tornado Warning | IND | Brown, Johnson, Monroe, Morgan | 32 min |
| May 25, 7:49 PM EDT | Severe Thunderstorm Warning | IND | Johnson, Marion, Morgan | 30 min |
| May 25, 7:50 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Hancock, Henry, Madison, Rush | 40 min |
| May 25, 7:54 PM EDT | Tornado Warning | IND | Brown, Jackson, Lawrence | 51 min |
| May 25, 7:57 PM EDT | Tornado Warning | IND | Hancock, Henry, Rush, Shelby | 48 min |
| May 25, 7:59 PM EDT | Severe Thunderstorm Warning | IND | Boone, Clinton, Hamilton, Howard, Tipton | 27 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.